Top answers from doctors based on your search:
Disclaimer

medicine for crestor allergy

A 36-year-old male asked:
Dr. Charles Glueck
57 years experience Clinical Lipidology
Cholesterol lowering: Crestor is a safe, effective cholesterol lowering drug. It has no use in allergic disease Allergy to crestor is exceptionally rare.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 42-year-old member asked:
Dr. Calvin Weisberger
51 years experience Cardiology
Crestor (rosuvastatin): And Lipitor (atorvastatin) are both effective statin drugs. Crestor is a bit more mg for mg potent than Lipitor (atorvastatin) but the outcomes with b ... Read More
1
1 thank
A 35-year-old member asked:
Dr. Mark Stern
46 years experience Cardiology
Atorvastatin, simvas: Atorvastatin , and Simvastatin are good drugs too.
1
1 comment
3
3 thanks
Dr. Michael Korona
33 years experience Interventional Radiology
Check: With your doctor to see results of cholesterol and other labs. Then decide if statin therapy needed and one best for you. Control high blood pressure ... Read More
A 48-year-old female asked:
Dr. Jack Rubin
48 years experience Nephrology and Dialysis
Crestor (rosuvastatin) side effects: A complete list of the most common side effects of Crestor (rosuvastatin) (c) can be found at this website: http://www.Rxlist.Com/crestor-side-effe ... Read More
1
1 thank
A 48-year-old male asked:
Dr. Calvin Weisberger
51 years experience Cardiology
Statins: As far as we presently know statins are safe over time. There are some questions whether long term there might be some abnormalities of glucose handli ... Read More
1
1 comment
1
1 thank
A 42-year-old male asked:
Dr. Thomas Namey
48 years experience Rheumatology
Side-effects similar: But some people react differently to each statin was your switch for Lipitor (atorvastatin) 40 to Crestor 40, or 20mg. Or were you at the highest dos ... Read More
5
5 thanks
A 66-year-old female asked:
Dr. Albert Pizzo
60 years experience Family Medicine
Statin drugs: Statin drugs all can have side effects similar to what you are experiencing. I would advise you not to take any statin drug.
A 42-year-old member asked:
Dr. Irv Loh
Dr. Irv Loh answered
49 years experience Cardiology
Not much: Treatment of elevated lp(a) is a bit tough. Potent statins can mitigate the risk by lowering the ldl-cholesterol level as much as possible (below 70 m ... Read More
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month